MathSciNet Relay Station
MathSciNet bibliographic data
MR512953 (58 #23760) 47D20 (47B05)
Arazy, Jonathan The isometries of $C\sb{p}$. Israel J. Math. 22 (1975), no. 3-4, 247–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement